# SDR EISA95288

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630
- Condition: Delamination
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP LEADING EDGE SKIN DELAMINATED.  REPAIRED FLAP PER SRM 57-50-4 AND SRM 51-60-6.  (M)
